# SDR DHL2004760006

- Difficulty date: June 24, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Bay Fire
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, FOUND LOWER AFT CARGO FIRE LIGHT ILLUMINATED.  TRANSFERED TO DMI NR 17008 PER ASTAR MEL 26-19 CAT C SEE SP 26-19.  PLACARD INSTALLED EMP NR 35944.
